# SDR DALA2021011400231

- Difficulty date: December 31, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 51,822 hours, 22,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, THE NGS SERVICE DOOR PANEL (194BR) WAS DISCOVERED TO BE MISSING.  MAINTENANCE INSTALLED ANOTHER SERVICABLE PANEL, IAW B757 AMM 20-51.  A/C OK FOR SERVICE.
